# SDR HNAA2008122300361

- Difficulty date: December 22, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 41,475 hours, 45,288 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 574205A
- Part serial: 603
- Condition: Failed
- Location: Cockpit
- Part time: 35,230 hours, 38,080 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR FAILED TO EXTEND BY NORMAL PROCEDURE, REQUIRED ALTERNATE EXTENSION.  REMOVED AND REPLACED GEAR SELECTOR VALVE IN REFERENCE MAINTENANCE MANUAL 32-30-41.  REMOVED AND REPLACED GEAR HANDLE SELECTOR VALVE  IN ACCORDANCE WITH MAINTENANCE MANUAL 32-30-41.  CYCLED GEAR SEVERAL TIMES, OPS CHECK GOOD.
